MAUDE Adverse Event Report: C. R. BARD, INC. POWERPICC PROVENA CATHETER WITH SOLO VALVE TECHNOLOGY; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

C. R. BARD, INC. POWERPICC PROVENA CATHETER WITH SOLO VALVE TECHNOLOGY; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number S1294108D5
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Picc line in the special needs patent it was not a difficult placement but did have some difficulty getting in down into the svc.The tip of the picc per the sherlock image went straight across or curved back on itself a few times before descending into the svc.Because of the special needs aspect of the patient and physical attributes the picc line had to be removed and trimmed 3 times total to achieve proper length.But it went down into the proper svc placement.After placing the line i was putting the dressing on and gathering my sharps when i notice the tip of the 3cg stylet was not intact.I quickly withdrew 10 ml blood hoping it would withdraw the tip if it was still in the picc line itself, to no success.I had already flushed the line as part of the conformation procedure for place the picc line.I did carefully look around on my sterile field to see if i could see the tip but did not see it.It appears approximately 3 cm is missing when compared to an intact 3cg stylet.I finished the remanded of the procedure.I notified the nurse and requested a pcxr, which was done and also talked with provider.The chest xr did show a possible metallic object and recommended a ct for more details.X-ray: linear densities overlying the left midchest region and right abdominal region.These could represent foreign bodies, or external artifact.Ct may be of value to further assess.Ct chest 1: there is a linear metallic density involving the lingular region measuring 1.8 cm.X-ray: small metallic foreign body is still projecting overlying the lingula 1.3 cm.Picc line is in the right atrium.Fda safety report id (b)(4).

Brand Name
POWERPICC PROVENA CATHETER WITH SOLO VALVE TECHNOLOGY
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C. R. BARD, INC.
MDR Report Key15321272
Report NumberMW5111783
Device Sequence Number20290006
Product Code LJS
UDI-Device Identifier00801741155208
UDI-Public00801741155208
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberS1294108D5
Device Catalogue NumberS1294108D5
Device Lot NumberREFY1271
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite